# SDR SPAA0000012

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, FRAMING FOUND CRACKED AT BS 1138, BELOW LT HORIZONTAL STABILIZER AT S-12L.  REPAIRS ACCOMPLISHED PER B-737 SRM 53-30-3, SRM 51-10-1, PARAGRAPH 4, DRAWINGS 65C35132 AND 65C25276.
